Tristram Bogart
Tristram Bogart
Associate Professor of Mathematics, Universidad de los Andes
Verified email at - Homepage
Cited by
Cited by
Computing tropical varieties
T Bogart, AN Jensen, D Speyer, B Sturmfels, RR Thomas
Journal of Symbolic Computation 42 (1-2), 54-73, 2007
Obstructions to lifting tropical curves in surfaces in 3-space
T Bogart, E Katz
SIAM Journal on Discrete Mathematics 26 (3), 1050-1067, 2012
The circuit ideal of a vector configuration
T Bogart, AN Jensen, RR Thomas
Journal of Algebra 309 (2), 518-542, 2007
A lower bound for the determinantal complexity of a hypersurface
J Alper, T Bogart, M Velasco
Foundations of Computational Mathematics 17 (3), 829-836, 2017
Finitely many smooth d-polytopes with n lattice points
T Bogart, C Haase, M Hering, B Lorenz, B Nill, A Paffenholz, G Rote, ...
Israel Journal of Mathematics 207 (1), 301-329, 2015
T Bogart, M Contois, J Gubeladze
Mathematische Zeitschrift 273 (3-4), 1267-1296, 2013
Parametric Presburger arithmetic: logic, combinatorics, and quasi-polynomial behavior
T Bogart, J Goodrick, K Woods
arXiv preprint arXiv:1608.08520, 2016
Enumeration of Golomb rulers and acyclic orientations of mixed graphs
M Beck, T Bogart, T Pham
arXiv preprint arXiv:1110.6154, 2011
Universal Gröbner bases of colored partition identities
T Bogart, R Hemmecke, S Petrović
Experimental Mathematics 21 (4), 395-401, 2012
A tropical approach to rational curves in general hypersurfaces
T Bogart, E Brugallé, E Cotterill
preparation, 0
Parametric Presburger arithmetic: complexity of counting and quantifier elimination
T Bogart, J Goodrick, D Nguyen, K Woods
Mathematical Logic Quarterly 65 (2), 237-250, 2019
Small Chvátal Rank
T Bogart, A Raymond, R Thomas
Mathematical programming 124 (1-2), 45-68, 2010
Periodic behavior in families of numerical and affine semigroups via parametric Presburger arithmetic
T Bogart, J Goodrick, K Woods
arXiv preprint arXiv:1911.09136, 2019
Riffs on the infinite ping-pong ball conundrum
A Mamolo, T Bogart
International Journal of Mathematical Education in Science and Technology 42 …, 2011
An switch trick to obtain a new proof of a criterion for arithmetic equivalence
T Bogart, G Mantilla-Soler
Research in Number Theory 5 (1), 1, 2019
Superlinear subset partition graphs with dimension reduction, strong adjacency, and endpoint count
TC Bogart, ED Kim
Combinatorica 38 (1), 75-114, 2018
Problems in computational algebra and integer programming
T Bogart
University of Washington, 2007
Constructing Partial MDS Codes from Reducible Curves
T Bogart, AL Horlemann-Trautmann, D Karpuk, A Neri, M Velasco
arXiv preprint arXiv:2007.14829, 2020
An Algebraic Approach to Projective Uniqueness with an Application to Order Polytopes
T Bogart, J Gouveia, JC Torres
arXiv preprint arXiv:2005.00640, 2020
A Parametric Version of LLL and Some Consequences: Parametric Shortest and Closest Vector Problems
T Bogart, J Goodrick, K Woods
SIAM Journal on Discrete Mathematics 34 (4), 2363-2387, 2020
The system can't perform the operation now. Try again later.
Articles 1–20